The Michigan Mathematical Journal

An obstruction to the resolution of homology manifolds.

Frank Quinn

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 34, Issue 2 (1987), 285-291.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029003559

Digital Object Identifier
doi:10.1307/mmj/1029003559

Mathematical Reviews number (MathSciNet)
MR894878

Zentralblatt MATH identifier
0652.57011

Subjects
Primary: 57P05: Local properties of generalized manifolds

Citation

Quinn, Frank. An obstruction to the resolution of homology manifolds. Michigan Math. J. 34 (1987), no. 2, 285--291. doi:10.1307/mmj/1029003559. http://projecteuclid.org/euclid.mmj/1029003559.


Export citation